The Annals of Mathematical Statistics

Values of Mills' Ratio of Area to Bounding Ordinate and of the Normal Probability Integral for Large Values of the Argument

Robert D. Gordon

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 12, Number 3 (1941), 364-366.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177731721

Digital Object Identifier
doi:10.1214/aoms/1177731721

Mathematical Reviews number (MathSciNet)
MR5558

Zentralblatt MATH identifier
67.0467.03

JSTOR
links.jstor.org

Citation

Gordon, Robert D. Values of Mills' Ratio of Area to Bounding Ordinate and of the Normal Probability Integral for Large Values of the Argument. Ann. Math. Statist. 12 (1941), no. 3, 364--366. doi:10.1214/aoms/1177731721. https://projecteuclid.org/euclid.aoms/1177731721


Export citation